# SDR YYFA2012F00124

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,558 hours, 40,872 cycles
- Engine: Pwa JT8D219
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT LAVATORY SMOKE DETECTOR ALARM SOUNDED IN FLT.  INSPECTED AND FOUND TO BE A FALSE ALARM.  INSPECTED LT LAVATORY SMOKE DETECTED AND FOUND NO DEFECTS.  OPS CHECKED AND TESTED IAW CMM 26-10-02, PG 504.  OPS CHECK COULD NOT DUPLICATE FALSE ALARM.
